Loading ...
Sorry, an error occurred while loading the content.
 

Re: Chloe - Vetmedin and Lethargy

Expand Messages
  • elfinmyst
    Hi Suzanne Please don t worry. It s perfectly normal when they take a new drug like fortekor or vetmedin to be sleepy for a few days. My cats did this for
    Message 1 of 2 , Mar 19, 2013
      Hi Suzanne

      Please don't worry. It's perfectly normal when they take a new drug like
      fortekor or vetmedin to be sleepy for a few days. My cats did this for about
      3-5 days and then bounced back to their usual activities. New drugs always
      do this for my kitties. They get used to it quickly. Maybe keep her on the
      half dose for a few extra days though, ask your cardiologist?

      Lyn

      _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)

      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.